JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 8 Issue 1
January-2021
eISSN: 2349-5162

Unique Identifier

JETIR2101045

Page Number

339-340

Share This Article


Title

Some expressions from alternate rational number series

ISSN

2349-5162

Cite This Article

"Some expressions from alternate rational number series", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.8, Issue 1, page no.339-340, January-2021, Available :http://www.jetir.org/papers/JETIR2101045.pdf

Authors

Abstract

The author had submitted a paper on ‘Rational Number Series’[1]. After this, papers on ‘A few expressions from Rational Number Series’[2] and ‘Some more expressions from Rational Number Series’[3] were submitted. Later, the Rational Number Series was looked at, in an alternate way. A few expressions were made with alternate Rational Number Series. These expressions are outlined in this paper.

Key Words

Expressions, rational number series, alternate rational number series;

Cite This Article

"Some expressions from alternate rational number series", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.8, Issue 1, page no. pp339-340, January-2021, Available at : http://www.jetir.org/papers/JETIR2101045.pdf

Publication Details

Published Paper ID: JETIR2101045
Registration ID: 304894
Published In: Volume 8 | Issue 1 | Year January-2021
DOI (Digital Object Identifier):
Page No: 339-340
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"Some expressions from alternate rational number series", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.8, Issue 1, page no. pp339-340, January-2021, Available at : http://www.jetir.org/papers/JETIR2101045.pdf




Preview This Article


Downlaod

Click here for Article Preview